Communications in Analysis and Geometry

Volume 16 (2008)

Number 2

On a Gromoll-Meyer type theorem in globally hyperbolic stationary spacetimes

Pages: 333 – 393

DOI: http://dx.doi.org/10.4310/CAG.2008.v16.n2.a3

Authors

Leonardo Biliotti

Francesco Mercuri

Paolo Piccione

Abstract

Following the lines of the celebrated Riemannian result of Gromoll and Meyer, we use infinite dimensional equivariant Morse theory to establish the existence of infinitely many geometrically distinct closed geodesics in a class of globally hyperbolic stationary Lorentzian manifolds.

Full Text (PDF format)